Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 110, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 23, 2011, 11:25 AM EDT for Carroll County, Tippecanoe County, White County, Indiana. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2011, 11:25 AM EDT (15:25 UTC)
- Expired
- Apr 23, 2011, 5:25 PM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Carroll County, IN, Tippecanoe County, IN, White County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tippecanoe River near Delphi (DLPI3). The gauge peaked at 8.50 ft at Apr 23, 2011, 10:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03333050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
717 WGUS43 KIND 231525 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1125 AM EDT SAT APR 23 2011 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN NORTH CENTRAL INDIANA... TIPPECANOE RIVER... .LOWLAND FLOODING DEVELOPED ALONG PORTIONS OF THE TIPPECANOE RIVER FOLLOWING RAINS ON FRIDAY. SIGNIFICANT FLOODING IS NOT EXPECTED AT THIS TIME. FLOODING MAY AFFECT SOME LOCAL ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. FLOWS FROM OAKDALE DAM HAVE APPROACHED 11,000 CFS EARLY SATURDAY AND WILL CONTINUE NEAR 10,000 CFS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC015-157-181-232125- /O.NEW.KIND.FL.W.0110.110423T1525Z-110423T2125Z/ /DLPI3.1.ER.110423T1136Z.110423T1400Z.110423T1525Z.NO/ 1125 AM EDT SAT APR 23 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE TIPPECANOE RIVER NEAR DELPHI. * UNTIL THIS AFTERNOON. * AT 10:00 AM SATURDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNSET. * AT 8.0 FEET...LOW AGRICULTURAL LANDS...RIVER PARKS AND A FEW LOCAL ROADS FLOOD ALONG THE TIPPECANOE RIVER. OAKDALE PUBLIC ACCESS SITE FLOODED. $$
1 follow-up statement
063 WGUS83 KIND 231549 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1149 AM EDT SAT APR 23 2011 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... EAST FORK WHITE RIVER...EEL RIVER...MUSCATATUCK RIVER...TIPPECANOE RIVER...WABASH RIVER...WHITE RIVER... .NEAR MAJOR TO MAJOR FLOODING IS EXPECTED TO DEVELOP ALONG RIVERS IN SOUTHERN INDIANA AFTER APRIL 25. FLOODING WILL AFFECT RESIDENTIAL AREAS...NUMEROUS LOCAL AND STATE ROADS...EXTENSIVE AGRICULTURAL LAND AND REACH CRITICAL LEVELS ON LOCAL LEVEES. RAINFALL OF 2 TO MORE THAN 3 INCHES IS EXPECTED BY MONDAY MORNING IN SOUTHERN INDIANA. MORE HEAVY RAIN IS POSSIBLE FROM MONDAY THROUGH THURSDAY. THE HEAVIEST RAINFALL IS EXPECTED IN SOUTHWEST INDIANA. RAINFALL OF 1 TO 3 INCHES OCCURRED SINCE FRIDAY MORNING IN NORTHERN PORTIONS OF INDIANA AND SOUTH OF A LINE FROM SULLIVAN INDIANA TO GREENSBURG INDIANA. RIVERS CONTINUED TO RISE IN WESTERN AND MUCH OF SOUTHERN INDIANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC097-109-231619- /O.CAN.KIND.FL.W.0087.000000T0000Z-110427T0000Z/ /RVNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT RAVENSWOOD. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER IS FORECAST BELOW FLOOD STAGE WITH A MAXIMUM VALUE OF 5.4 FEET TUESDAY EVENING. * AT 6.0 FEET...LOWEST PORTION OF RAVENSWOOD BEGINS TO FLOOD. $$ INC109-119-241548- /O.EXT.KIND.FL.W.0088.000000T0000Z-110428T1400Z/ /CNTI3.2.ER.110420T0101Z.110420T2300Z.110428T0200Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER NEAR CENTERTON. * UNTIL THURSDAY MORNING. * AT 11:00 AM SATURDAY THE STAGE WAS 12.8 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT. * AT 12.4 FEET...ROAD JUST NORTH OF BLUE BLUFF BRIDGE HAS ABOUT 6 INCHES OF WATER ON IT. $$ INC109-119-241548- /O.EXT.KIND.FL.W.0089.000000T0000Z-110428T0900Z/ /CENI3.1.ER.110426T2000Z.000000T0000Z.110427T2100Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER BELOW EAGLE VALLEY POWER PLANT. * UNTIL LATE WEDNESDAY NIGHT. * FLOOD STAGE IS 603.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 603.5 FEET THIS AFTERNOON. * AT 603.5 FEET...BLUE BLUFF ROAD JUST NORTH OF BLUE BLUFF BRIDGE HAS ABOUT 6 INCHES OF WATER ON IT. $$ INC055-119-241548- /O.CON.KIND.FL.W.0090.000000T0000Z-000000T0000Z/ /SPNI3.2.ER.110420T0734Z.110422T0400Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT SPENCER. * UNTIL FURTHER NOTICE. * AT 11:00 AM SATURDAY THE STAGE WAS 19.5 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * AT 20.0 FEET...HYDEN ROAD, FIFTH AVENUE AND WEST SIDE OF COOPER STREET ON SPENCER'S SOUTHSIDE BEGINS TO FLOOD. $$ INC027-055-083-241548- /O.CON.KIND.FL.W.0091.000000T0000Z-000000T0000Z/ /ELLI3.2.ER.000000T0000Z.110423T1800Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT ELLISTON. * UNTIL FURTHER NOTICE. * AT 8:00 AM SATURDAY THE STAGE WAS 26.8 FEET. * FLOOD STAGE IS 18.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.9 FEET BY THIS AFTERNOON THEN BEGIN FALLING. * AT 26.0 FEET...SHAWNEE AIRFIELD FLOODS. FLOOD WATERS BEGIN TO GET INTO THE HANGER. RELOCATION OF LIVESTOCK MAY BE NECESSARY. $$ INC027-055-083-241548- /O.CON.KIND.FL.W.0092.000000T0000Z-000000T0000Z/ /NWBI3.2.ER.110420T0655Z.110423T1800Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT NEWBERRY. * UNTIL FURTHER NOTICE. * AT 10:00 AM SATURDAY THE STAGE WAS 22.2 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 23.0 FEET...WATER LEVELS APPROACHES A MAJOR FLOOD. HOMES BEGIN TO FLOOD IN DAVIESS AND KNOX COUNTIES. SANDBAGGING OF LEVEE PROTECTING ELNORA IS NECESSARY. RAILROAD TRACKS NEAR ELNORA FLOOD. A FEW HOUSES IN NEWBERRY FLOOD. HIGH WATER AFFECTS HOMES IN DAVIESS AND KNOX COUNTIES. WATER IS AT THE TOP OF LEVEE AT ELNORA AND THREATENS ABOUT 10 HOMES BEHIND THE LEVEE. $$ INC027-051-083-125-241548- /O.CON.KIND.FL.W.0093.000000T0000Z-000000T0000Z/ /FREI3.2.ER.000000T0000Z.110425T0000Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * UNTIL FURTHER NOTICE. * AT 8:30 AM SATURDAY THE STAGE WAS 21.3 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.3 FEET BY TOMORROW EVENING THEN BEGIN FALLING. * AT 24.0 FEET...WATER IS AT CRITICAL STAGE FOR MAJOR AGRICULTURAL LEVEES. ALL ROADS ARE UNDERWATER IN FLOOD PLAIN EXCEPT U.S. HIGHWAY 50 FLOOD. EVACUATIONS ARE NECESSARY FROM RIVER CABINS. ALL FARMLAND ON THE UNPROTECTED SIDES OF LEVEES FLOODS. $$ ILC185-INC027-051-083-125-241548- /O.CON.KIND.FL.W.0061.000000T0000Z-000000T0000Z/ /PTRI3.3.ER.110410T0322Z.110426T1200Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * UNTIL FURTHER NOTICE. * AT 10:30 AM SATURDAY THE STAGE WAS 21.8 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.6 FEET BY TUESDAY EARLY AFTERNOON THEN BEGIN FALLING. * AT 27.0 FEET...DURING THE GREAT JUNE 2008 FLOOD...FLOOD WATERS AT THE EDGE OF SR 56 NEAR BOWMAN. US HIGHWAY 50 CLOSED AS RECORD FLOOD LEVELS FROM EDWARDSPORT AREA APPROACHED. DURING THE JUNE 2008 FLOOD LESS WATER CAME FROM THE SHOALS AREA THAN IN JANUARY 2005 FLOOD. SHOALS WAS ABOVE 5 FOOT HIGHER DURING JANUARY 2005 AND EDWARDSPORT ABOUT 1.5 FEET LOWER. NOT MUCH HEARD FROM THE PETERSBURG AREA...BUT GREAT AGRICULTURAL DAMAGE AND DODGE CITY PROBABLY CLEARED OUT. $$ ILC185-INC051-083-241548- /O.CON.KIND.FL.W.0066.000000T0000Z-000000T0000Z/ /HAZI3.3.ER.000000T0000Z.110427T0600Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT HAZLETON. * UNTIL FURTHER NOTICE. * AT 6:18 AM SATURDAY THE STAGE WAS 20.3 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.1 FEET BY WEDNESDAY MORNING THEN BEGIN FALLING. * AT 29.0 FEET...DURING THE JANUARY 2005 FLOOD AS THE RIVER ROSE OVER 29 FEET...MANY BOILS OCCURRED IN THE HAZLETON LEVEE. EXTENSIVE SANDBAGGING WAS REQUIRED TO PREVENT LEVEE FAILURE. $$ INC071-093-175-241548- /O.CON.KIND.FL.W.0078.000000T0000Z-000000T0000Z/ /SERI3.2.ER.110420T1214Z.110422T1800Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * UNTIL FURTHER NOTICE. * AT 11:00 AM SATURDAY THE STAGE WAS 18.0 FEET. * FLOOD STAGE IS 12.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 16.9 FEET BY TOMORROW MORNING. * AT 18.0 FEET...EXTENSIVE FLOODING IS IN PROGRESS. MORE THAN 50% OF THE FLOOD PLAIN IN JACKSON COUNTY IS UNDERWATER. FLOOD WATERS NEAR THE EAST EDGE OF MEDORA. HIGH WATER ISOLATES WASTEWATER TREATMENT PLANT AT SEYMOUR. MANY COUNTY ROADS THAT DO NOT CROSS THE RIVER BEGIN TO FLOOD. MANY STATE AND COUNTY ROADS ARE IMPASSABLE BY WATER. HIGH WATER AFFECTS MANY RURAL RESIDENTS...BUT ONLY A FEW EVACUATIONS ARE NECESSARY. FLOOD WATERS SURROUND MOST RIVER CABINS. $$ INC093-101-241548- /O.CON.KIND.FL.W.0079.000000T0000Z-000000T0000Z/ /BEDI3.2.ER.110420T2245Z.110426T1800Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER NEAR RIVERVALE. * UNTIL FURTHER NOTICE. * AT 10:00 AM SATURDAY THE STAGE WAS 30.0 FEET. * FLOOD STAGE IS 20.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.8 FEET BY EARLY WEDNESDAY MORNING THEN BEGIN FALLING. * AT 32.0 FEET...SOME EVACUATIONS IN THE FORT RITNER AREA ARE NECESSARY. FLOODING OF LOW AREAS IN FORT RITNER IS IN PROGRESS. BACKWATER FLOODS COUNTY ROADS AT SOME DISTANCE FROM RIVER. $$ INC093-101-241548- /O.CON.KIND.FL.W.0080.000000T0000Z-000000T0000Z/ /BFRI3.2.ER.000000T0000Z.110424T1800Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER NEAR BEDFORD. * UNTIL FURTHER NOTICE. * AT 7:00 AM SATURDAY THE STAGE WAS 24.9 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.1 FEET BY TOMORROW EARLY AFTERNOON THEN BEGIN FALLING. * AT 30.0 FEET...EXTENSIVE FLOOD OF SOUTH I STREET IN BEDFORD. SALT CREEK EXTENSIVELY FLOODED FROM THE PATTON HILL ROAD AREA TO THE RIVER. AT LEAST 2 HOMES JUST SOUTH OF STATE ROAD 158 BRIDGE HAVE WATER IN ON NEAR THEM. $$ INC093-101-241548- /O.CON.KIND.FL.W.0081.000000T0000Z-000000T0000Z/ /WLLI3.2.ER.110422T2001Z.110425T0600Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT WILLIAMS. * UNTIL FURTHER NOTICE. * AT 9:05 AM SATURDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY EARLY MONDAY MORNING THEN BEGIN FALLING. * AT 16.0 FEET...LOCAL RESIDENTS IN A FEW RIVER CABINS MAY HAVE TO EVACUATE. BACKWATER AFFECTS SOME RESIDENTS ALONG LOCAL STREAMS. EXTENSIVE FLOODING IS IN PROGRESS. DILLMAN ROAD (CR 1000 W) IMMEDIATELY NORTH OF INDIANA 450 JUST WEST OF WILLIAMS IS FLOODED BY AS MUCH AS 2 FEET OF WATER. $$ INC027-037-101-125-241548- /O.EXT.KIND.FL.W.0082.110423T1552Z-000000T0000Z/ /SHLI3.2.ER.110423T1552Z.110426T1800Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT SHOALS. * UNTIL FURTHER NOTICE. * AT 10:30 AM SATURDAY THE STAGE WAS 19.6 FEET. * FLOOD STAGE IS 20.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 28.6 FEET BY WEDNESDAY MORNING. * AT 29.0 FEET...FLOOD LEVEL BEGINS TO HAVE A SERIOUS IMPACT ON LOW LYING COMMERICAL AREA IN SHOALS ALONG BEAVER CREEK. LOCAL CAR DEALER MUST MOVE VEHICLES. $$ INC071-093-175-241548- /O.CON.KIND.FL.W.0056.000000T0000Z-000000T0000Z/ /WHLI3.2.ER.000000T0000Z.110423T1300Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE MUSCATATUCK RIVER AT WHEELER HOLLOW. * UNTIL FURTHER NOTICE. * AT 9:00 AM SATURDAY THE STAGE WAS 23.9 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.4 FEET BY TOMORROW EARLY AFTERNOON THEN BEGIN FALLING. * AT 23.5 FEET...EXTENSIVE FLOODING IN PROGRESS AFFECTING LOCAL RESIDENTS AND CLOSING SEVERAL LOCAL ROADS. RIVER RESIDENTS VERY CONCERNED. $$ INC045-121-157-165-171-241548- /O.CON.KIND.FL.W.0094.000000T0000Z-000000T0000Z/ /LAFI3.1.ER.110420T1924Z.110424T0000Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT LAFAYETTE. * UNTIL FURTHER NOTICE. * AT 10:30 AM SATURDAY THE STAGE WAS 16.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING. * AT 17.0 FEET...LOWLAND FLOODING IN PROGRESS. FLOOD WATERS CLOSE SR 225 JUST SOUTH OF THE WABASH RIVER NEAR BATTLEGROUND. WALKING AND BIKE TRAILS IN TAPAWINGO PARK AREA ARE FLOODED. WARREN CR 350 N IN THE BLACK ROCK PRESERVE AREA FLOODED. FLOOD WATERS NEAR TIPPECANOE CR 950 W SOUTH OF CR 75 S. $$ INC045-121-165-171-241548- /O.EXT.KIND.FL.W.0095.000000T0000Z-110430T2000Z/ /CVGI3.1.ER.110421T0724Z.110426T1800Z.110430T0800Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT COVINGTON. * UNTIL SATURDAY APRIL 30. * AT 10:45 AM SATURDAY THE STAGE WAS 20.0 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.4 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * AT 23.0 FEET...FLOOD WATER IS AT CRITICAL HEIGHT FOR MOST AGRICULTURAL LEVEES. $$ INC121-165-167-241548- /O.CON.KIND.FL.W.0096.000000T0000Z-110502T1800Z/ /MTZI3.2.ER.110420T1228Z.110427T0000Z.110502T0600Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MONTEZUMA. * UNTIL MONDAY MAY 02. * AT 9:00 AM SATURDAY THE STAGE WAS 20.4 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * AT 24.0 FEET...FLOODWATERS IS NEAR THE TOP OF ALL AGRICULTURAL LEVEES. SOME COUNTY ROADS ARE IMPASSABLE. HIGH WATER ISOLATES A FEW RURAL RESIDENTS. BASEMENT FLOODING BEGINS ALONG WATER STREET IN MONTEZUMA. MEDUCSA AGGREGATES GRAVEL COMPANY PLANT NUMBER 9 BEGINS TO FLOOD. $$ INC121-165-167-241548- /O.CON.KIND.FL.W.0097.000000T0000Z-110501T1617Z/ /CLNI3.2.ER.000000T0000Z.110427T0000Z.110501T0417Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT CLINTON. * UNTIL SUNDAY MAY 01. * AT 9:55 AM SATURDAY THE STAGE WAS 20.5 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * AT 24.0 FEET...CRITICAL STAGE IS REACHED ON AGRICULTURAL LEVEES IN NORTHERN VIGO COUNTY. EXTENSIVE FLOODING OF AGRICULTURAL LANDS IS IN PROGRESS. FLOODING OF LOW RESIDENTIAL PROPERTY IN SOUTHEAST CLINTON BEGINS. SOME HIGH COUNTY ROADS ARE IMPASSABLE. RIVER PARK AT CLINTON IS COMPLETELY FLOODED. $$ ILC023-033-INC153-167-241548- /O.CON.KIND.FL.W.0098.000000T0000Z-110503T2100Z/ /HUFI3.2.ER.110420T1116Z.110427T1200Z.110503T0900Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT TERRE HAUTE. * UNTIL TUESDAY MAY 03. * AT 10:00 AM SATURDAY THE STAGE WAS 17.9 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.1 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * AT 22.0 FEET...WATER IS AT OR NEAR CRITICAL STAGES OF MANY AGRICULTURAL LEVEES. FLOODING OF ABOUT 10 RESIDENTIAL PROPERTIES IN SOUTH LAKE AREA BEGINS. NORTH LAKE AND IZAAK WALTON ARE NOW A PART OF THE WABASH RIVER. WEST ROAD IN NORTHERN VIGO COUNTY FLOODS. FLOOD WATERS SURROUND HOMES IN LOWEST AREAS NEAR FORT HARRISON COUNTRY CLUB. $$ ILC033-101-INC083-153-241548- /O.CON.KIND.FL.W.0099.000000T0000Z-000000T0000Z/ /HUTI2.1.ER.000000T0000Z.110429T0600Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * UNTIL FURTHER NOTICE. * AT 8:00 AM SATURDAY THE STAGE WAS 19.9 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY FRIDAY EARLY AFTERNOON THEN BEGIN FALLING. * AT 22.9 FEET...EXTENSIVE BACKWATER FLOODING OF HUTSON CREEK AFFECTING RESIDENTIAL PROPERTY ON THE SOUTH SIDE OF HUTSONVILLE. FLOOD WATERS NEAR THE INTERSECTION OF N. MAIN AND E. MECHANIC ST ON THE NORTHEAST SIDE OF HUTSONVILLE. RVS AND CAMPERS LOCATED ALONG THE RIVER JUST SOUTH OF HUTSONVILLE MOVED TO HIGHER GROUND. $$ ILC033-101-INC083-153-241548- /O.CON.KIND.FL.W.0100.000000T0000Z-000000T0000Z/ /RVTI3.2.ER.110420T1657Z.110429T1200Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RIVERTON. * UNTIL FURTHER NOTICE. * AT 11:00 AM SATURDAY THE STAGE WAS 18.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY FRIDAY EVENING THEN BEGIN FALLING. * AT 22.0 FEET...FLOODING BECOMES MORE SERIOUS. WATER IS APPROACHING CRITICAL LEVELS ON MOST LEVEES. FLOODING ENTERS SOME RIVER CABINS. FLOODING IS AT THE OUTSKIRTS OF PALESTINE AND RUSSELLVILLE, ILLINOIS. FLOOD WATERS NEAR ILLINOIS 33 BETWEEN PALESTINE AND HUTSONVILLE, ILLINOIS. MANY LOCAL RIVER ROADS ARE FLOODED. $$ ILC101-185-INC083-241548- /O.CON.KIND.FL.W.0101.000000T0000Z-000000T0000Z/ /VCNI3.2.ER.110423T0651Z.110430T1200Z.000000T0000Z.UU/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT VINCENNES. * UNTIL FURTHER NOTICE. * AT 10:45 AM SATURDAY THE STAGE WAS 16.5 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.4 FEET BY SATURDAY EVENING THEN BEGIN FALLING. * AT 22.0 FEET...ALMOST ALL UNPROTECTED AREAS FLOOD. RIVER CABINS ARE SURROUNDED BY HIGH WATER. OIL FIELDS IN LOWLAND AREAS ARE INACCESSIBLE BY LAND VEHICLES. MOST LOCAL RIVER ROADS FLOOD. $$ ILC047-059-185-193-INC051-083-129-241548- /O.CON.KIND.FL.W.0102.000000T0000Z-000000T0000Z/ /MCRI2.2.ER.110422T1236Z.110429T1200Z.000000T0000Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MOUNT CARMEL. * UNTIL FURTHER NOTICE. * AT 11:00 AM SATURDAY THE STAGE WAS 20.9 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.5 FEET BY FRIDAY EVENING THEN BEGIN FALLING. * AT 30.5 FEET...EXTENSIVE FLOODING IN EAST MT. CARMEL INDIANA. THE ROAD THROUGH EAST MOUNT CARMEL IS IMPASSABLE. MOST STRUCTURES IN THIS AREA ARE ELEVATED 2 TO 3 FEET ABOVE CURRENT FLOOD WATERS. VEHICLES MUST BE PARKED ON HIGHER GROUND. $$ INC015-157-181-232125- /O.CON.KIND.FL.W.0110.000000T0000Z-110423T2125Z/ /DLPI3.1.ER.110423T1136Z.110423T1400Z.110423T1525Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE TIPPECANOE RIVER NEAR DELPHI. * UNTIL THIS AFTERNOON. * AT 10:00 AM SATURDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * AT 8.0 FEET...LOW AGRICULTURAL LANDS...RIVER PARKS AND A FEW LOCAL ROADS FLOOD ALONG THE TIPPECANOE RIVER. OAKDALE PUBLIC ACCESS SITE FLOODED. $$ INC021-055-241548- /O.EXT.KIND.FL.W.0109.110425T1600Z-110427T2300Z/ /BOLI3.1.ER.110425T1600Z.110426T1200Z.110427T1100Z.NO/ 1149 AM EDT SAT APR 23 2011 THE FLOOD WARNING CONTINUES FOR THE EEL RIVER AT BOWLING GREEN. * FROM MONDAY AFTERNOON TO WEDNESDAY EVENING. * AT 10:00 AM SATURDAY THE STAGE WAS 12.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 16.8 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 17.0 FEET...FLOOD WATERS COVERS CONSIDERABLE BOTTOMLANDS AND FLOODS A FEW COUNTY ROADS INCLUDING THE POLAND TO BOWLING GREEN ROAD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 23, 10:36 AM EDT, 49 minutes earlier.
Area forecast discussion, Apr 23, 10:36 AM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1036 AM EDT SAT APR 23 2011 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A COLD FRONT WILL CROSS CENTRAL INDIANA EARLY TODAY...AND THEN STALL OUT NEAR THE OHIO RIVER. OCCASIONAL DISTURBANCES WILL CAUSE THIS FRONT TO MEANDER ACROSS THE AREA INTO EARLY NEXT WEEK. A SIGNIFICANT LOW PRESSURE SYSTEM WILL MOVE THROUGH THE AREA AROUND THE MIDDLE OF NEXT WEEK. IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE WILL BUILD IN TOWARDS THE END OF NEXT WEEK...BRINGING DRIER CONDITIONS TO THE REGION BY THURSDAY AND FRIDAY. && .NEAR TERM /REST OF TODAY/... APPEARS DIFFUSE COLD FRONT IS LOCATED ABOUT HALF WAY THROUGH THE FORECAST AREA BASED ON STREAMLINE ANALYSIS AND DEWPOINT TRENDS. SOME WEAK SURFACE BASED INSTABILITY EXISTS AHEAD OF FRONT...BUT EFFECTIVE BOUNDARY HAS BEEN PUSHED WELL SOUTH INTO KENTUCKY WHERE STRONGER INSTABILITY EXISTS. MESOSCALE VORTICITY CENTER MOVING EAST ACROSS ARKANSAS AND MISSOURI MAY BEGIN AFFECTING THE LOCAL AREA LATER THIS AFTERNOON WITH AN INCREASE IN RAINFALL COVERAGE...BUT SHORT TERM MODELS SUGGEST FORCING WON/T BE TOO STRONG DURING THE DAY TODAY...WITH BETTER FORCING ARRIVING AFTER THIS PERIOD. THEREFORE...THINK WIDESPREAD HEAVY RAIN THREAT FOR THE REST OF TODAY IS DIMINISHING. WILL BE KNOCKING POPS DOWN INTO THE CHANCE CATEGORY EVERYWHERE EXCEPT IN THE FAR SOUTHERN ZONES. LOW LEVEL THICKNESSES SUGGEST FORECAST HIGHS FOR TODAY STILL LOOK REASONABLE. WILL LET THE CURRENT FLOOD WATCH RIDE AS IS FOR NOW...WITH DECISIONS ON REALIGNMENTS OR EXTENSIONS COMING LATER THIS AFTERNOON. && .SHORT TERM /TONIGHT THROUGH MONDAY/... BROAD SOUTHWESTERLY UPPER FLOW EXPECTED ACROSS THE AREA...ALONG WITH THE POTENTIAL FOR PERIODIC EMBEDDED DISTURBANCES EJECTING OUT FROM A SLOWLY PROGRESSIVE LONG WAVE TROUGH MOVING THROUGH THE WESTERN PARTS OF THE COUNTRY. THESE DISTURBANCES WILL INTERACT WITH A STALLED OUT FRONTAL SYSTEM TO BRING PERIODS OF RAINFALL TO THE AREA THROUGH THE SHORT TERM. MODELS IN GOOD AGREEMENT WITH THE MAIN DETAILS OF THE FORECAST. FORECAST FOCUS CENTERS ON POPS. TOUGH TO TIME THE INDIVIDUAL DISTURBANCES THAT WILL BE AFFECTING THE AREA OVER THE NEXT FEW DAYS...BUT THINK OVERALL THE PRECIPITATION CHANCES WILL GRADUALLY GET HIGHER AS TIME GOES BY DUE TO THE APPROACH OF THE LONG WAVE TROUGH. PRECIPITABLE WATERS EXPECTED TO REMAIN AT 150-200% OF NORMAL INTO EARLY NEXT WEEK...SO THERE WILL BE A PROLONGED HEAVY RAIN THREAT ACROSS THE AREA...WITH EACH DISTURBANCE CAPABLE OF PRODUCING HEAVY RAINFALL. LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR SUNDAY MAY BE ON THE WARM SIDE...ESPECIALLY IN THE NORTH. WILL NUDGE DOWN THE GUIDANCE A FEW DEGREES AS A RESULT. GFS MOS LOWS THROUGH THE PERIOD LOOKS REASONABLE AT THIS TIME. && .LONG TERM /MONDAY NIGHT THROUGH NEXT FRIDAY/... ENSEMBLE DATA SUGGEST DEEP LONG WAVE TROUGH LOCATED OVER THE PLAINS AT THE BEGINNING OF THE LONG TERM...WILL PUSH THROUGH THE LOCAL AREA AROUND WEDNESDAY OR THURSDAY...AND EVENTUALLY TOWARDS THE EAST COAST BY NEXT FRIDAY. POTENTIAL FOR PERIODIC DISTURBANCES TO EJECT OUT OF LONG WAVE TROUGH WILL KEEP PRECIPITATION CHANCES RATHER HIGH THROUGHOUT MOST OF THE LONG TERM. POTENTIAL FOR A SIGNIFICANT STORM SYSTEM OVER THE MIDWEST TOWARDS THE MIDDLE OF NEXT WEEK AS BULK OF LONG WAVE TROUGH PUSHES THROUGH. WILL KEEP POPS GOING THROUGH THURSDAY. MAJORITY OF ENSEMBLES SUGGEST TROUGH SHOULD BE FAR ENOUGH EAST OF THE LOCAL AREA BY NEXT FRIDAY TO GO DRY AND WILL GO THAT ROUTE FOR NOW...ALTHOUGH A FEW ENSEMBLES SUGGEST SOME QPF POSSIBLE EVEN ON FRIDAY. && .AVIATION /DISCUSSION FOR THE 23/12Z TAFS/... LOW CONFIDENCE FORECAST THIS PACKAGE AS THERE IS SIGNIFICANT UNCERTAINTY WITH RESPECT TO TIMING OF INDIVIDUAL DISTURBANCES AND ATTENDANT SHOWER/THUNDERSTORM CHANCES ALONG A FRONTAL BOUNDARY STALLING TO THE SOUTH OF THE SITES. RANGE OF CONDITIONS FROM VFR NORTH TO IFR SOUTH NEAREST THE BOUNDARY AT TAF TIME. AS THE BOUNDARY SINKS A BIT FURTHER SOUTH AND PRECIP FROM OVERNIGHT CONVECTION CLEARS THE AREA...CONDITIONS SHOULD IMPROVE TO VFR ALL SITES. SOME GUSTY WINDS POSSIBLE THROUGH THE AFTERNOON...GENERALLY 20KT OR LESS. APPEARS THAT NEXT DISTURBANCE WILL APPROACH LATE THIS AFTERNOON WITH CONVECTION POSSIBLE...ESPECIALLY AT BMG NEARER THE FRONT. DEALT WITH THIS VIA VCTS/CB MENTION AT BMG...VCSH/CB MENTION AT HUF/IND...AND EXCLUDED FROM LAF FOR NOW DUE TO LESSER PROXIMITY TO THE FOCUSING BOUNDARY. AS BOUNDARY INTENSIFIES AND SURFACE RIDGE BUILDS INTO THE AREA...MAY SEE A DROP INTO MVFR/POSSIBLY IFR ALL SITES LATE IN THE PERIOD. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...SMF NEAR TERM...JAS SHORT TERM...JAS/SMF LONG TERM....JAS AVIATION...NIELD
Hazardous weather outlook, Apr 23, 5:26 AM EDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 526 AM EDT SAT APR 23 2011 INZ021-028>031-035>049-051>057-060>065-067>072-240930- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 526 AM EDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. DAY ONE...TODAY AND TONIGHT. ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... 1 TO 2 INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED ACROSS CENTRAL INDIANA THROUGH THIS AFTERNOON... ESPECIALLY ALONG AND SOUTH OF INTERSTATE 70. EARLIER RAINS HAVE SATURATED MUCH OF THE GROUND ACROSS CENTRAL INDIANA...AND ADDITIONAL RAINS WILL RESULT IN FLOODING. SCATTERED THUNDERSTORMS WILL CONTINUE FOR TODAY AND INTO TONIGHT. SOME OF THESE STORMS WILL CONTAIN VERY HEAVY RAINFALL...HAIL...AND STRONG GUSTY WINDS. LIGHTNING IS ALSO A THREAT IN ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MORE THUNDERSTORMS ARE EXPECTED ON SUNDAY AND THROUGH THE MIDDLE OF NEXT WEEK AS THE FRONTAL BOUNDARY REMAINS ACROSS THE OHIO VALLEY. REPEATED CHANCES FOR HEAVY RAINFALL WILL EXIST THROUGH EARLY THURSDAY...AND WITH THE SATURATED GROUND ADDITIONAL RAINFALL MAY EXACERBATE FLOODING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MONDAY INTO MONDAY NIGHT. ALSO...LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN WITH REPORTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:37 PM EDT | River Flood Warning | IND | Shelby | 7 days |
| Apr 22, 8:37 PM EDT | River Flood Warning | IND | Clay, Greene | 8 days |
| Apr 22, 11:00 PM EDT | Special Weather Statement | IND | Daviess | 30 min |
| Apr 22, 11:33 PM EDT | Special Weather Statement | IND | Brown, Monroe | 27 min |
| Apr 22, 11:37 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe | 23 min |
| Apr 23, 12:01 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 29 min |
| Apr 23, 12:17 AM EDT | Areal Flood Warning | IND | Daviess, Greene, Knox, Martin, Sullivan | 6 hr |
| Apr 23, 12:37 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Lawrence, Monroe | 23 min |
| Apr 23, 12:48 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 27 min |
| Apr 23, 12:52 AM EDT | Tornado Warning | IND | Brown, Jackson, Lawrence, Monroe | 23 min |
| Apr 23, 1:14 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 31 min |
| Apr 23, 1:33 AM EDT | Tornado Warning | IND | Bartholomew, Jackson, Jennings | 42 min |
| Apr 23, 1:47 AM EDT | Severe Thunderstorm Warning | IND | Decatur | 28 min |
| Apr 23, 6:48 AM EDT | Areal Flood Warning | IND | Jackson, Jennings | 6 hr |
| Apr 23, 12:22 PM EDT | Areal Flood Warning | IND | Daviess, Knox, Lawrence, Martin | 6 hr |
| Apr 23, 1:08 PM EDT | Areal Flood Warning | IND | Jackson, Jennings | 6 hr |
| Apr 23, 1:27 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 5 days |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.